# SDR UIEA2012031400092

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,495 hours, 14,477 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK PRIOR TO ACFT MOVEMENT APU AUTO SHUTDOWN.  PERFORMED FIM 49-11-00 FIG 103 NO FAULTS FOUND, CYCLED APU SWITCH,  STARTED OK, NO FURTHER DEFECTS AT THIS TIME.
